Aa
Aa
A
A
A
Close
Avatar universal

changes early on

im coming up on my 5th shot the last two i have had no synptoms but a headach.i actually am more tired on wed and thurs before the shot.does anyone else have no real symptoms to speak about after taking there shot, then getting tired later in the week.
6 Responses
Sort by: Helpful Oldest Newest
Avatar universal
im not really having any symptoms to speak of either cept like u said the headaches and tiredness so far and im 6 weeks into treatment now. i have noticed that im becoming less tolerant of situations and speaking my mind a bit more than i probably should at times. a bit more irritable i should say. but other than that not too bad. im waiting to be approved for the victrella now to go with the ribavarin/interferon treatments ive already been doing. im a bit worried that it may cause a few side effects but if it cuts my treatment time down im just about ready to try anything. i wish u as well as all the rest of us treating this condition all the good prayers we can muster cause we are all going to need them. i guess the best advice i can give u right now is to keep ur head up and dont lose ur sense of humor cause some days that may be all that pulls us thru...that and a friend to vent with...lol
Helpful - 0
Avatar universal
you sound just like me!
sides were few and pretty much what you described.  This held true the entire duration.
heres hoping your sides remain few and weak.
j
Helpful - 0
223152 tn?1346978371
You are coming up on your 5th shot.  You made no mention of a PCR test.  You are getting one before your 5th shot, aren't you???????  This 4-week PCR is very important.  The optimum time to do it is the day of your 5th shot, before the shot.

THIS CAN BE VERY IMPORTANT

frijole
Helpful - 0
223152 tn?1346978371
I also suggest a very sensitive test --
If you us LabCorp, get a QuantaSure
If you use Quest, request a Heptimax
Helpful - 0
206807 tn?1331936184
The only thing predictable about the sx of tx is its unpredictability.  
I wish you the best, Ricky
Helpful - 0
1669790 tn?1333662595
The first 2-3 weeks I began to wonder, is it going to be this easy?  Almost no sx, continued normal activities including exercise with no problems.  Then the riba starting kicking in some and noticed some fatigue and a decrease in my ability to perform at a higher level.  I've read that it sort of levels off about week 6-8 and this might be true for me as well.  ANC tanked to very low levels and needed neupogen starting week 9.  This friday - shot 10.

I also notice that my energy level is higher on Sat/Sun and Mon/Tues seem to be the days where if feel the sx a bit more.  Honestly, I don't expect this to stay the same, and each week brings a new challenge.  Some are tougher, some easy.  Stress also plays a major role in how you feel, so do your best to minimize.  Easier said than done.
Helpful - 0
Have an Answer?

You are reading content posted in the Hepatitis C Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Answer a few simple questions about your Hep C treatment journey.

Those who qualify may receive up to $100 for their time.
Explore More In Our Hep C Learning Center
image description
Learn about this treatable virus.
image description
Getting tested for this viral infection.
image description
3 key steps to getting on treatment.
image description
4 steps to getting on therapy.
image description
What you need to know about Hep C drugs.
image description
How the drugs might affect you.
image description
These tips may up your chances of a cure.
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?